advertisement
Question
Posted by: shit | 2011-06-07

eye pain from ritalin

Ritalin causes terrible pain in my eye and neck. Jesus -|- ing Christ. Why do you doctors put us on this addictive shit? What is wrong with you?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

As advised before, consult the doctor who prescribed the medication and ask him/her about the cessation of this drug.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Sonskyn | 2011-06-07

Please go and play games on another site and please GROW UP while you are at it!

Reply to Sonskyn
Posted by: Anon | 2011-06-07

Get a grip dude, you are on evry forum on 24, even the sex forum. What has that got to do with the pain in your eyes.

You are barking up the wrong tree. Stop using the Lord''s name in vain to start and watch your language, and then go and fight with the doctor that put you on it in the first place and get him to take you off it.

Your ranting and raving serves little purpose.

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement